# SDR UALA2010052701833

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 64,925 hours, 24,371 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Bearing
- Component: Apu
- Component part number: 380029817
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS APU AUTO SHUTDOWN.  IDG WAS INOP SO APU WAS STARTED.  APU STARTED TO LOSE OIL WHICH SUBSEQUENTLY CAUSED THE DIVERSION.  FOR THE IDG, AN OIL SERVICING LINE WAS SECURED AT A B-NUT.  FOR THE APU, OIL WAS FOUND LEAKING AT THE BEARING SEAL CAVITY DRAIN.  THE APU WAS REMOVED & REPLACED.  LEAK CHECK AND OPS CHECK GOOD.
